Per citar aquest document: http://ddd.uab.cat/record/150617
Scopus: 8 cites, Web of Science: 9 cites,
Canard Trajectories in 3D piecewise linear systems
Prohens, Rafel (Universitat de les Illes Balears. Departament de Ciències Matemàtiques i Informàtica)
Teruel, Antonio E. (Universitat de les Illes Balears. Departament de Ciències Matemàtiques i Informàtica)

Data: 2013
Resum: We present some results on singularly perturbed piecewise linear systems, similar to those obtained by the Geometric Singular Perturbation Theory. Unlike the differentiable case, in the piecewise linear case we obtain the global expression of the slow manifold Sε. As a result, we characterize the existence of canard orbits in such systems. Finally, we apply the above theory to a specific case where we show numerical evidences of the existence of a canard cycle.
Drets: Tots els drets reservats.
Llengua: Anglès
Document: article ; recerca ; preprint
Matèria: Singular perturbation ; Canard solutions ; Piecewise linear systems
Publicat a: Discrete and Continuous Dynamical Systems. Series A, Vol. 33 Núm. 10 (2013) , p. 4595-4611, ISSN 1553-5231

DOI: 10.3934/dcds.2013.33.4595


21 p, 638.6 KB

El registre apareix a les col·leccions:
Documents de recerca > Documents dels grups de recerca de la UAB > Centres i grups de recerca (producció científica) > Ciències > GSD (Grup de sistemes dinàmics)
Articles > Articles de recerca
Articles > Articles publicats

 Registre creat el 2016-05-06, darrera modificació el 2017-02-17



   Favorit i Compartir